Efficient approximation algorithms for the subset-sums equality problem

Bazgan, C. and Santha, M. and Tuza, Zsolt (2002) Efficient approximation algorithms for the subset-sums equality problem. JOURNAL OF COMPUTER AND SYSTEM SCIENCES, 64 (2). pp. 160-170.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2812

Update Item Update Item